# SDR USAA041026

- Difficulty date: November 30, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Engine: Cfmint CFM565B6
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D5347218820400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S1 CK - BEAM, 1.5 INCH X 1 INCH X .025 INCH AREA, CORROSION; LEVEL 2; TASK NR JA-260-53500, MAIN CABIN FLOOR BTW FR 66 AND FR 68, BL Y1292.  REPLACED BEAM IAW SRM.
